MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B LABORATORY KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B LABORATORY KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256041
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information for the additional 510k is as follows: g4.Pma/510(k)#: k121797;k132256;k132693;k133138;k151301;k152874;k160164.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of flu a+b laboratory kit, one (1) flu b positive patient result was obtained from a veritor analyzer.It was noted the user immediately re-inserted the same cartridge back into a veritor analyzer and a flu b negative result was obtained.The patient sample was also tested using molecular platforms (liat roche and diasorian), and each provided a flu b negative result.It should be noted the action of reinserting a used test cartridge is considered off-label use of the product.There were no health impact or consequences reported.
 
Additional Manufacturer Narrative
Investigation summary: this statement summarizes the investigation results regarding a complaint that alleges false positive when using kit flu a+b 30 test hospital veritor (material#: 256041), batch number 3275828.The customer reported that they received two positive flu b results for patient samples, but when re-inserted right away, the results are negative.They confirmed that they tested the same samples on a molecular platform, and received flu b negative results.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.No photos were received.In addition, no samples were received within 30 calendar days from complaint open date; therefore, return sample analysis could not be performed.The investigation will be closed based on the information available to date.If samples are received later, the complaint may be reopened.The reported issue was unable to be confirmed.Quality will continue to monitor for trends for false positive.There were no corrective actions taken at this time.
 
Event or Problem Description

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B LABORATORY KIT
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24500984
Report Number3006948883-2026-00183
Device Sequence Number18789929
Product Code PSZ
UDI-Device Identifier00382902560418
UDI-Public(01)00382902560418(17)260711(10)3275828
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/11/2026
Device Catalogue Number256041
Device Lot Number3275828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown